Previous |  Up |  Next


Title: On distribution functions of sequences generated by scalar and mixed product (English)
Author: Strauch, Oto
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 53
Issue: 5
Year: 2003
Pages: 467-478
Category: math
MSC: 11K31
MSC: 94A60
idZBL: Zbl 1061.11042
idMR: MR2038514
Date available: 2009-09-25T14:16:50Z
Last updated: 2012-08-01
Stable URL:
Reference: [DT] DRMOTA M.-TICHY R. F.: Sequences, Discrepancies and Applications.Lecture Notes in Math. 1651, Springer-Verlag, Berlin-Heidelberg, 1997. Zbl 0877.11043, MR 1470456
Reference: [KM] KENDALL D. G.-MORAN P. A. P.: Geometrical Probabilities.(Russian translation), Izd. Nauka, Moscow, 1972.
Reference: [MvV] MENEZES A.-OORSCHOT P. van-VANSTONE S.: Handbook of Applied Cryptography.CRC Press (electronic version), 1996. MR 1412797
Reference: [RG] RYSHIK I. M.-GRADSTEIN I. S.: Tables of Series, Products, and Integrals.(Translation from the Russian, Moscow, 1951), VEB Deutscher Verlag der Wissenschaften, Berlin, 1957. MR 0671418


Files Size Format View
MathSlov_53-2003-5_3.pdf 1.198Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo